# SDR SWIA971394

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Condition: Failed
- Location: Rt Engine Deice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INLET DEICE FAILS.  RETURNED TO SLC.  CLEANED PRESSURE SWITCH ON RIGHT ENGINE INLET BOOT, OPS CHECKS GOOD.
